# SDR CA160203021

- Difficulty date: February 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 37,541 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3476L1412P
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE CREW REPORTED THAT THE GEAR WOULD NOT RETRACT AFTER DEPARTURE WHEN THE HANDLE WAS SELECTED TO THE UP POSITION. 3 GREEN LIGHT EXTINGUISHED BUT THE RED LIGHT REMAINED ILLUMINATED IN THE HANDLE.  THE GEAR HANDLE WAS SELECTED TO THE DOWN POSITION AND THREE GREEN LIGHTS WERE PRESENT.  THE CREW ELECTED TO DIVERT, WHERE MAINTENANCE WAS WAITING TO INSPECT THE ACFT.  THE ACFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING WAS CARRIED OUT AND MAINTENANCE FOUND THAT WIRE P1-A-P1-C WAS BROKEN AT PIN C OF CONNECTOR A325P1. THE WIRE WAS REPAIRED AND A NEW PIN INSTALLED IAW WDM 32-31-02-02.  SEVERAL GEAR SWINGS WERE CARRIED OUT AND THE SYS FUNCTION CHECKED SERVICEABLE. THE ACFT WAS RETURNED TO SERVICE.
